Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 2, Pages 227-233
http://dx.doi.org/10.1155/S0161171278000265

A note on an inequality for the gamma function

Department of Mathematics, University of Ife, Ile-Ife, Oyo State, Nigeria

Received 23 August 1976; Revised 30 June 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher Olutunde Imoru, “A note on an inequality for the gamma function,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 227-233, 1978. https://doi.org/10.1155/S0161171278000265.